# SDR COEA2017061623805

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,565 hours, 39,652 cycles
- Engine: Pwa PW120
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Regulator
- Part number: B14GF1503
- Part serial: T1799
- Condition: Faulted
- Location: Engine Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT PERFORMED AN AIR TURNBACK.  BOTH NR 1 AND 2 ENGINES DEICE FAULTED IN FLIGHT. FAULTED AGAIN AFTER RESETS. WITH ICE ACCUMULATING AND FURTHER ICE EXPECTED ENROUTE AND APPROACH, THE CREW MADE THE DECISION TO RETURN TO DEPARTURE.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE NR 1 ENGINE DEICE REGULATOR SHUTOFF VALVE. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
